# SDR CALA2025111311168

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 97,031 hours, 20,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT PATH LIGHT PANEL BROKE ON ROW 32 ABC. ADJUSTED EMERGENCY EXIT PATH PANEL AS REQ, OPS CHECK GOOD. OK TO CONT.
